Help excruciating pain have pd

I am 67 years old female in Aussie , was diagnosed with parkinsons 6 Yeats ago, I am in constant pain every time I take stalevo within mins I have pain starting in legs to my head usually lasts upto An hour at a time during which I can't walk , I could be out or at support groups this spasm of pain comes ,very strange and drs can't explain it , I was on endone now I take 2 halves of endone if I can't bear it , is anyone experimenting anything like this. When I good I zoom around like a different person. My sis thinks it withdrawal but neurologist says it's the stalevo working and has increased my dosage .

Thank u for reading this

4 Replies

  • Very strange. Hmm, maybe it is another drug that interact with the stalevo to cause you pain. I don't understand why your Doctor wants to leave you on a drug that causes you so much pain. There must be another med that acts like the stalevo but without the pain side effect! It just sounds awful! I wish you the best!

  • I have the same problem and my doc has no idea what is causing it. I take 12 sine met, 2 amantadine and 6 pramipixole every day. I tried stalevo as well, no difference. I just stay put for that duration. Have pd for 8 years and am 70. Let us know if you find a solution. Good luck

  • Hi Shol. It is very difficult to find the right medication for each patient. The one thing you can be certain about, is that if a medication does nor suit you, STOP TAKING IT! If you speak to your doctor and tell him/her that it has too many side effects and you want something else, there is no compulsion to continue on that medication. If he/she does not like it, change doctor. As a non-medical person, but with twenty two years since diagnosis, I have come to believe that the first medication to take is either Eldepryl or Azilect or the generic Parkilyne. These meds stop the breakdown of dopamine in the brain and help you to use the dopamine you already have, before needing to go onto other meds, which have serious side effects, as yours does. Read up on exercise and medication on my website and learn more about Pd.


  • You might want to get a 2nd opinion. I know it's hard changing doctors, but make sure you have the best & make sure they specialize in "movement disorders".

You may also like...